MathSciNet Relay Station
MathSciNet bibliographic data
MR2306817 (2008b:39038) 39B12 (26A18)
Xu, Bing; Zhang, Weinian Decreasing solutions and convex solutions of the polynomial-like iterative equation. J. Math. Anal. Appl. 329 (2007), no. 1, 483–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement